`a`
Journal of Industrial and Management Optimization (JIMO)
 

Uniqueness of solutions to fuzzy relational equations regarding Max-av composition and strong regularity of the matrices in Max-av algebra
Page number are going to be assigned later 2017

doi:10.3934/jimo.2017087      Abstract        References        Full text (345.9K)      

Jun Xie - Teaching and Research Oce of Mathematics, Department of Basics, PLA Dalian Naval Academy, Dalian 116018, Liaoning, China (email)
Jinlong Yuan - Department of Mathematics, Dalian Maritime University, Dalian 116026, Liaoning, China (email)
Dongxia Wang - Teaching and Research Office of Mathematics, Department of Basics, PLA Dalian Naval Academy, Dalian 116018, Liaoning, China (email)
Weili Liu - Teaching and Research Office of Mathematics, Department of Basics, PLA Dalian Naval Academy, Dalian 116018, Liaoning, China (email)
Chongyang Liu - School of Mathematics and Information Science, Shandong Institute of Business and Technology, Yantai, 264005, China (email)

1 U. Ahmed and M. Saqib, Optimal solution of fuzzy relation equation, Blekinge Institute of Technology, 2010.
2 K. Cechlarova, Unique solvability of max-min fuzzy equtaions and strong regularity of matrices over fuzzy algebra, Fuzzy Sets and Systems, 75 (1995), 165-177.       
3 K. Cechlarova and K. Kolesar, An efficient algorithm to computing max-min inverse fuzzy relation for abductive reasoning, IEEE Transactions on Systems, Man and Cybernetics, Part A: Systems and Humans, 40 (2010), 158-169.
4 T. H. Cormen, C. E. Leiserson, R. L. Rivest and C. Stein, Introduction to Algorithms, Third edition. MIT Press, Cambridge, MA, 2009.       
5 B. Davvaz, Strong regularity and fuzzy strong regularity in semihypergroups, Korean Society for Computational and Applied Mathematics and Korean SIGCAM, 2000.
6 S. C. Fang and J. Loetamonphong, An efficient solution procedure for fuzzy relation equations with max-product composition, IEEE Transactions on Fuzzy Systems, 7 (1999), 441-445.
7 M. Gavalec, Solvability and unique solvability of max-min fuzzy equations, Fuzzy Sets and Systems, 124 (2001), 385-393.       
8 M. Gavalec and J. Plavka, Strong regularity of matrices in general max-min algebra, Linear Algebra and its Applications, 371 (2003), 241-254.       
9 S. M. Guu, Y. K. Wu and E. S. Lee, Multi-objective optimization with a max-t-norm fuzzy relational equation constraint, Computers and Mathematics with Applications, 61 (2011), 1559-1566.       
10 P. Ketty and K. Yordan, Algorithm for solving max-product fuzzy relational equations, Soft Computing, 11 (2007), 593-605.
11 E. Khorram and A. Ghodousian, Linear objective function optimization with fuzzy relation equation constraints regarding max-av composition, Applied Mathematics and Computation, 173 (2006), 872-886.       
12 W. Y. Kuen, Optimization of fuzzy relational equations with max-av composition, Information Sciences, 177 (2007), 4216-4229.       
13 P. Li and Y. Liu, Linear optimization with bipolar fuzzy relational equation constraints using the Ɓukasiewicz triangular norm, Soft Computing, 18 (2014), 1399-1404.
14 P. K. Li and S. C. Fang, On the resolution and optimization of a system of fuzzy relational equations with sup-T composition, Fuzzy Optim Decis Making, 7 (2008), 169-214.       
15 P. K. Li and S. C. Fang, On the unique solvability of fuzzy relational equations, Fuzzy Optim Decis Making, 10 (2011), 115-124.       
16 J. L. Lin, W. Y. Kuen and S. M. Guu, On fuzzy relational equations and the covering problem, Information Sciences, 181 (2011), 2951-2963.
17 J. Loetamonphong and S. C. Fang, Optimization of fuzzy relation equations with max-product composition, Fuzzy Sets and Systems, 118 (2001), 509-517.       
18 A. V. Markovskii, Solution of fuzzy equations with max-product composition in inverse control and decision making problems, Automation and Remote Control, 65 (2004), 1486-1495.       
19 S. Martin and N. Lenka, Fuzzy relation equations-new solutions and solvability criteria, University of Ostrava, (2006).
20 K. Peeva, Resolution of fuzzy relational equations-method, algorithm and software with applications, Journal Information Sciences: an International Journal, 234 (2013), 44-63.       
21 S. M. Wang, S. C. Fang and H. L. M. Nuttle, Solution sets of interval-valued fuzzy relational equations, Fuzzy Optimization and Decision Making, 2 (2003), 41-60.       
22 Y. K. Wu and S. M. Guu, An efficient procedure for solving a fuzzy relational equation with max-Archimedean t-norm composition, IEEE Transactions on Fuzzy Systems, 16 (2008), 73-84.

Go to top